# SDR USAA050750

- Difficulty date: June 9, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N575US
- Make and model: Boeing 737301
- Aircraft serial: 23740
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FORWARD SERVICE DOOR SKIN CRACKED .620 INCH, UPPER HINGE CUTOUT.  REPAIR DOUBLER INSTALLED IAW TR 52-10-13.  (M)
